Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hölder continuity property
of filled-in Julia sets in $\mathbb {C}^n$


Author: Marta Kosek
Journal: Proc. Amer. Math. Soc. 125 (1997), 2029-2032
MSC (1991): Primary 32F05, 31C10
DOI: https://doi.org/10.1090/S0002-9939-97-03808-2
MathSciNet review: 1376994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the pluricomplex Green function of the filled-in Julia set $J$ associated with a polynomial mapping in $\mathbb {C}^n$ is Hölder continuous. This yields in particular that $J$ preserves Markov's inequality.


References [Enhancements On Off] (What's this?)

  • [CG] L. CARLESON, T. W. GAMELIN, Complex Dynamics, (Springer, New York, ). MR 94h:30033
  • [E] A.EDIGARIAN, Remarks on Hölder Continuity Property of $L$-regular sets, (personal communication).
  • [FS] J. E. FORNAESS, N. SIBONY, Complex Hénon mappings in $\mathbb {C}^{2}$ and Fatou-Bieberbach domains, Duke Math. Journal 65 (1992), 345-380. MR 93d:32040
  • [K1] M. KLIMEK, Pluricomplex Green functions for filled-in Julia sets in $\mathbb {C}^{n}$, (preprint, University College Dublin, ).
  • [K2] M. KLIMEK, Pluripotential Theory, (Oxford University Press, ).
  • [K3] M. KLIMEK, Metrics associated with extremal plurisubharmonic functions, Proc. Amer. Math. Soc. 123(9) (1995), 2763-2770. MR 95k:32015
  • [M] A. A. MARKOV, On a problem posed by D. I. Mendeleev, Izv. Akad. Nauk. St-Petersbourg 62 (1889), 1-24 (in Russian).
  • [PP] W. PAWLUCKI, W. PLESNIAK, Markov inequality and $C^\infty $ functions on sets with polynomial cusps, Math. Ann. 275(3) (1986), 467-480. MR 87k:32031
  • [P] W. PLESNIAK, Compact subsets of $\mathbb {C}^{n}$ preserving Markov's inequality, Mat. Vesnik 40 (1988), 295-300. MR 91e:32011
  • [RS] Q. I. RAHMAN, G. SCHMEISSER, Les inégalités de Markoff et de Bernstein, (Les Presses de l'Université de Montréal, ). MR 85f:41009
  • [S1] J. SICIAK, Degree of convergence of some sequences in the conformal mapping theory, Colloq. Math. 16 (1967), 49-59. MR 35:4385
  • [S2] J. SICIAK, Extremal plurisubharmonic functions in $\mathbb {C}^{n}$, Ann. Polon. Math. 39 (1981), 175-211. MR 83e:32018

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F05, 31C10

Retrieve articles in all journals with MSC (1991): 32F05, 31C10


Additional Information

Marta Kosek
Affiliation: Institute of Mathematics, Jagiellonian University, ul.Reymonta 4, 30-059 Kraków, Poland
Email: kosek@im.uj.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-97-03808-2
Received by editor(s): September 27, 1995
Received by editor(s) in revised form: January 23, 1996
Additional Notes: This research was supported by KBN Grant No. 956/P03/95/08.
Communicated by: Eric Bedford
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society